# SDR A6WA2018122646248

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,957 hours, 33,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501262
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.30, RBL 36.20, OBLIQUE ANGLE IS CRACKED.
